# SDR DALA2025101607566

- Difficulty date: October 15, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 64,537 hours, 29,284 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31393109
- Part serial: 1579RP
- Condition: Loose
- Location: Zone 800
- Part time: 23,688 hours, 9,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT OVERWING SLIDE PACK COVER RELEASE CABLE DISCONNECTED FROM SLIDE PACK.  SLIDE PACK COVER IS LOOSE AND CABLE HAS BEEN LOOSELY REATTACHED TO SLIDE PACK.  INSTALLED LT OVERWING SLIDE PACK IAW AMM 25-65-01-404- 002. (1253933)
